EconPapers    
Economics at your fingertips  
 

A Simplified Novel Technique for Solving Linear Programming Problems with Triangular Fuzzy Variables via Interval Linear Programming Problems

Ladji Kané, Lassina Diabaté, Daouda Diawara, Moussa Konaté and Souleymane Kané
Additional contact information
Ladji Kané: Department of Applied Mathematics Faculté des Sciences Economiques et de Gestion, Bamako, Mali
Lassina Diabaté: Department of Applied Mathematics Faculté des Sciences Economiques et de Gestion, Bamako, Mali
Daouda Diawara: Department of Applied Mathematics Faculté des Sciences Economiques et de Gestion, Bamako, Mali
Moussa Konaté: Department of Applied Mathematics Faculté des Sciences Economiques et de Gestion, Bamako, Mali
Souleymane Kané: Department of Applied Mathematics Faculté des Sciences Economiques et de Gestion, Bamako, Mali

Academic Journal of Applied Mathematical Sciences, 2021, vol. 7, issue 2, 82-93

Abstract: This study proposes a novel technique for solving Linear Programming Problems with triangular fuzzy variables. A modified version of the well-known simplex method and the Existing Method for Solving Interval Linear Programming problems are used for solving linear programming problems with triangular fuzzy variables. Furthermore, for illustration, some numerical examples and one real problem are used to demonstrate the correctness and usefulness of the proposed method. The proposed algorithm is flexible, easy, and reasonable.

Keywords: Interval numbers; Triangular fuzzy variables; Linear programming. (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams7(2)82-93.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/04-2021/2/7 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2021:p:82-93

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2021-02-18
Handle: RePEc:arp:ajoams:2021:p:82-93